# SDR DXTA2010031704038

- Difficulty date: March 16, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 8,281 hours, 5,045 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Forward
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT OUT OF APPROX 22000 STRONG SULPHUR ODOR WAS NOTICED FOR APPROX 30 SECONDS BY BOTH CREW AND PAX THEN BEGAN TO DISSIPATE. ON SHORT FINAL SULPHUR ODOR ONCE AGAIN APPEARED BUT NOT AS STRONG. HAD DEICED AT 10AM THIS MORNING AND ODOR SMELLED LIKE DEICE FLUID.  R & R FWD ACM   R & R AFT ACM. REPLACED LT AND RT COALESCER SOCKS PN 21BC115 RAN FWD AND AFT ACM SYS HEAT AND COOL CHECK FOR LEAKS AND REPORTED SMELL NO LEAKS OR REPORTED SMELL NOTED WORK PERFORMED IAW MM 12-51-00 AND 12-10-01. OPS CHECK GOOD.
